This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Original Articles

Bupropion-Associated Withdrawal Symptoms: A Case Report

Timothy R. Berigan, DDS, MD, and Jeffrey S. Harazin, MD

Published: April 1, 1999

Article Abstract

Withdrawal symptoms associated with the cessation of therapy have been widely described for most antidepressants. The authors report irritable mood, anxiety, sleeplessness, headache, and generalized aches and pains associated with the abrupt discontinuation of bupropion treatment in a 32-year-old man being treated for nicotine dependence. The authors recommend a slow taper for antidepressant discontinuation, along with vigilance for withdrawal symptoms and educating patients to the benefits of compliance.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 1

Quick Links: Depression (MDD)

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...